# SDR 99ZZZX3766

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N654EJ
- Make and model: Cessna 650
- Aircraft serial: 6507070
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 62171026
- Condition: Loose
- Location: Rt Mlg
- Part time: 1,949 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT MLG UPLOCK ASSY LOOSE IN AIRCRAFT STRUCTURE.  ALL 4 BOLTS (AN4-7A) WERE LOOSE.  NO SAFETY DEVICE OTHER THAN THAN SELF-LOCKING NUTPLATE (MS21069L4).  TORQUED BOLTS AND APPLIED LOCTITE 271 THREAD LOCKER.  FOUND RT UPLOCK ASSY SECURE, BUT BOLTS ALSO UNDER TORQUED.
